# SDR UPS98227135

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-02) ON FLANGES OF LONGITUDINAL FLOORBEAM AND NUT PLATES BS 760-848 LBL 25 WL 208.  REPLACED LONG FLOORBEAM BS 760 TO 840 LBL 25 WL 208 AND EXPANSION LINK FROM 850 TO BS 870 PER 727 SRM 53-10-1 AND 51-30-2 EXPANSION LINK BS 850 TO 870 WILL BE REPLACED ON NRC 832520.
